# SDR GLBA20110413F

- Difficulty date: April 13, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N257GL
- Make and model: Beech 1900D
- Aircraft serial: UE257
- Aircraft time: 26,713 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 1291700444
- Condition: Delaminated
- Location: Rt Winglet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSP MX FOUND EROSION DAMAGE TO THE TOP OF L/E TIP OF THE RT WINGLET, DELAMENATION ON THE INBD SIDE.  MX REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 11-1900-57-003.  MATERIALS UTILIZED ARE INCLUDED IN THE EO.
